# SDR GTIA2017041101869

- Difficulty date: April 11, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft time: 41,873 hours, 19,734 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53112242206
- Condition: Dented
- Location: Frames 23-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PANEL DENTED FRAMES 23 - 24, STRINGERS 24 - 25L.  PERFORMED DOUBLER REPAIR IAW EO 5311-1723.
